# SDR COMA0260637

- Difficulty date: November 8, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 7,795 hours, 6,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: 6464
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5460 EMERGENCY FLOOR LIGHTING, ROW 5 FORWARD, ARE INOP.REPLACED THE FWD SECTION POWER STRIP.
